# SDR COEA2015110802801

- Difficulty date: November 8, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N801HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 629
- Aircraft time: 19,228 hours, 21,334 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S538772701200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, LEVEL 2 CORROSION DAMAGE TO SKIN FWD OF AFT AVIONICS BAY DOOR.  REPAIR IAW EO 5330-09 BASED ON SRI CE-5752 15-26296, SRAS TO FOLLOW AFTER REPAIR COMPLETE.
